# SDR DALA2025071405262

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1075452) CRACK OF 0.250" ON INNER CORNER RADIUS OF NO 1 LH WINDOW FRAME. CORNER RADIUS OF NO. 1 LH WINDOW FRAME WAS REPAIRED PER ERA 619132-14ADTR REV A.
